# SDR 9601529601

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Push Rod
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT MAIN LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AFTER LANDING GEAR EXTENSION.  RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LEFT MAIN LANDING GEAR DOOR SEQUENCE DRIVE ARM PUSH ROD OUT OF RIG.  RIGGED PUSH ROD AND OPERATIONAL CHECK GOOD.
